MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, IM DRILL; DRILL BIT

ARTHREX, INC. IBALANCE TKA, IM DRILL; DRILL BIT
Model Number IBALANCE TKA, IM DRILL
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Two unpackaged ar-613-41, batch 67251331 drills were received for investigation.Visual inspection identified the presence of chipping and surface damage across both of the drill flutes.A review of the manufacture date associated with the complaint batch identified that the drills had been in service since 2013.As such, the observed condition is consistent with wear and tear damage accumulated over repeated usage.
 
Event or Problem Description
It was reported that ar-613-41 is worn and needs to be replaced.

Brand Name
IBALANCE TKA, IM DRILL
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19171121
Report Number1220246-2024-02278
Device Sequence Number7817696
Product Code HTW
UDI-Device Identifier00888867116429
UDI-Public00888867116429
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, IM DRILL
Device Catalogue NumberAR-613-41
Device Lot Number67251331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown